It is currently Fri Aug 18, 2017 2:29 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Mon Apr 02, 2012 1:29 am 
Offline
New Poster
New Poster

Joined: Mon Apr 02, 2012 1:12 am
Posts: 1
Hello,

I am going to make this short and sweet. I know how the drug suboxone works and I am an extremely grateful recovering addict who is using suboxone treatment to get clean from a on and off again 4 year opiate/heroin addiction. Currently I am attending 5-6 NA meetings a week and I am taking my recovery very seriously this time around. My dose is usually 4mg's a day in the AM and 4mgs a day at night, sometimes I may only take my dose once per day. Currently I am 42 days clean and loving life and my new found freedom from drug addiction. NA and suboxone have given me a new shot at a normal productive life with family, friends, work, and a new understanding of my higher power. I have been very lucky and had little to no side effects from suboxone, only the first week was bumpy as far as depression, lack of energy, lethargic, no appetite, pretty much didn't want to get out of bed. Each day after week 1 got better and better and after week 3 I really started to feel "normal" again. The only side effect I am experiencing that bothers me really badly is this terrible anxiousness and restless leg syndrome which only come at night a few hours before going to bed, but not every night. It's like my knees and lower legs are on fire or have this terribly odd feeling where I cant stop kicking my feet or I feel the pain/weirdness. I dont know what to do but I really cant take the feeling anymore. It only happens 3-4 nights per week but is still very frustrating. I was prescribed xanax for depression but haven't taken that in over 2 months, weeks before quitting my 1-2 bundle/day dope addiction. The xanax definitely helped with sleep, RLS, and anxiety/worrying but I don't want to go back to using any type of drug like that. Has anyone else had this problem while taking suboxone and is there anything I can do to help the situation? Thanks for your help!

Jiesel


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 02, 2012 12:54 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Thu Aug 25, 2011 9:44 am
Posts: 164
Hi Jiesel85,

I feel your pain with the Restless Legs. I have this issue alot, with or without withdrawal. It really makes it hard to get enough sleep to feel rested or even normal the next day. There have been several discussions about this topic lately. Go to the Stopping Suboxone board, then open the post titled "New, scared, and curious". Another one in the same board is "My last 10 days on sub". Both of these posts have good info and suggestions on them. You could also do a search in the search box at the top of the main screen for "Restless Legs" or "RLS".

Briefly, some of the info I remember, Clonidine was recommended by several people. This is a prescription medication that you can ask your doctor to write for you. Another prescription med would be Requip. I have taken this over the past couple years with pretty good results. It is specifically for restless legs. There are also some over the counter things that were discussed in those topics. And I seem to remember someone recommending you to elevate your feet when you are sleeping to relieve it somewhat.

I also think you are on the right track to stay away from the xanax. I took these a little bit right before I got my suboxone. They are highly addictive, and I think they are actually contraindicated with the suboxone. Taking two different meds that both depress your respiration can be dangerous.

Good luck!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Apr 13, 2012 10:11 am 
Offline
6 Months or More
6 Months or More

Joined: Tue Aug 02, 2011 6:05 pm
Posts: 253
I wonder if your body is still adjusting to the Suboxone dose. I wasn't a dope user, but a bun or two a day is a pretty hefty dose. The restless leg and other stuff might be residual. I bet it would go away. Now, if you can trust yourself with the Xanax and take a little at night to help you sleep for a week or two then it might be worth it? Do you have anyone you can trust to dole it out to you?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group